4 ms·
Magnesium can cause stomach cramps and liquid shits. I hope you are monitoring this thorny effect..
by goldenkey 5y ago
Magnesium can cause stomach cramps and liquid shits. I hope you are monitoring this thorny effect..
- aantix 5y agoVery aware. I get that periodically with glycinate. l-threonate is much lower dose of elemental magnesium, usually 144mg, but it's much more targeted.
- goldenkey 5y agoGlad to hear it. L-threonate is actually what I had tried, and it caused the issues for me. Just constant "pudding poops" every time I took it. And I did the Rogan method of sandwiching the dose in the middle of a meal, so it would be around food in the stomach. Didn't help. I wanted to use it for its mental effects (depression and sleep issues), but unfortunately the stomach interference prevented me from ever using magnesium again. If you have any recommendations, I'd be happy to hear them. I hear such rave reviews about magnesium from so many people.